Alert archive / Oklahoma / River Flood Warnings in 2017
River Flood Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 21, 2017, 1:50 AM CDT for Ottawa County, Oklahoma. It took effect at Apr 21, 2017, 7:50 PM CDT. It was in force for 65 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2017, 1:50 AM CDT (06:50 UTC)
- In effect from
- Apr 21, 2017, 7:50 PM CDT
- Expired
- Apr 24, 2017, 12:26 PM CDT
- In force
- 65 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 19.04 ft at Apr 23, 2017, 2:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
504 WGUS44 KTSA 210650 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 150 AM CDT Fri Apr 21 2017 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-211450- /O.NEW.KTSA.FL.W.0004.170422T1800Z-170424T1428Z/ /COMO2.1.ER.170422T1800Z.170423T1200Z.170424T0828Z.NO/ 150 AM CDT Fri Apr 21 2017 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce * from Saturday afternoon to Monday morning, or until the warning is cancelled. * At 1:30 AM Friday, the stage was 7.90 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage early Saturday afternoon and continue to rise to near 17.5 feet by Sunday morning. The river is expected to fall below flood stage early Monday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
12 follow-up statements
441 WGUS44 KTSA 211329 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 829 AM CDT Fri Apr 21 2017 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-212129- /O.EXT.KTSA.FL.W.0004.170422T0613Z-170425T2346Z/ /COMO2.2.ER.170422T0613Z.170423T1800Z.170425T1746Z.NO/ 829 AM CDT Fri Apr 21 2017 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Neosho River near Commerce * from late tonight to Tuesday evening, or until the warning is cancelled. * At 7:30 AM Friday, the stage was 8.48 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late tonight and continue to rise to near 20.8 feet by early Sunday afternoon. The river is expected to fall below flood stage Tuesday afternoon. * Impact...At 21.0 feet, moderate agricultural flooding occurs. Some roads within Riverview Park become flooded including State Highway 125 near the fairgrounds. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
925 WGUS84 KTSA 211904 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 204 PM CDT Fri Apr 21 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-220304- /O.EXT.KTSA.FL.W.0004.170422T0050Z-170426T0740Z/ /COMO2.2.ER.170422T0050Z.170423T1800Z.170426T0140Z.NO/ 204 PM CDT Fri Apr 21 2017 ...Flood Warning extended until late Tuesday night... The Flood Warning continues for The Neosho River near Commerce. * from this evening to late Tuesday night, or until the warning is cancelled. * At 1:30 PM Friday, the stage was 11.87 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage this evening and continue to rise to near 21.2 feet by early Sunday afternoon. The river is expected to fall below flood stage Tuesday evening. * Impact...At 21.0 feet, moderate agricultural flooding occurs. Some roads within Riverview Park become flooded including State Highway 125 near the fairgrounds. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
646 WGUS84 KTSA 220115 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 815 PM CDT Fri Apr 21 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Spring River near Quapaw affecting Ottawa County. OKC115-220915- /O.EXT.KTSA.FL.W.0004.000000T0000Z-170425T2038Z/ /COMO2.2.ER.170421T2215Z.170423T0600Z.170425T1438Z.NO/ 815 PM CDT Fri Apr 21 2017 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday afternoon, or until the warning is cancelled. * At 7:30 PM Friday, the stage was 16.3 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 20.3 feet Sunday before dawn . The river is expected to fall below flood stage late Tuesday morning. * Impact...At 20.0 feet, moderate agricultural flooding occurs. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be closed. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC115-220915- /O.EXT.KTSA.FL.W.0011.170422T1434Z-170423T2100Z/ /QUAO2.1.ER.170422T1434Z.170423T0000Z.170423T1500Z.NO/ 815 PM CDT Fri Apr 21 2017 The Flood Warning continues for The Spring River near Quapaw. * from Saturday morning to Sunday afternoon, or until the warning is cancelled. * At 7:00 PM Friday, the stage was 15.5 feet. * Flood stage is 20.0 feet. * Minor flooding is forecast. * Forecast...The Spring River near Quapaw is expected to rise above flood stage late Saturday morning and continue to rise to near 21.1 feet by Saturday evening. The river is expected to fall below flood stage late Sunday morning. * Impact...At 22.0 feet, park and recreational areas experience minor flooding. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
772 WGUS84 KTSA 220720 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 220 AM CDT Sat Apr 22 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Spring River near Quapaw affecting Ottawa County. OKC115-221520- /O.EXT.KTSA.FL.W.0004.000000T0000Z-170425T2007Z/ /COMO2.2.ER.170421T2215Z.170423T0600Z.170425T1407Z.NO/ 220 AM CDT Sat Apr 22 2017 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday afternoon, or until the warning is cancelled. * At 1:30 AM Saturday, the stage was 17.95 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 19.5 feet Sunday before dawn. The river is expected to fall below flood stage late Tuesday morning. * Impact...At 20.0 feet, moderate agricultural flooding occurs. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be closed. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC115-221520- /O.EXT.KTSA.FL.W.0011.170422T1724Z-170423T1424Z/ /QUAO2.1.ER.170422T1724Z.170423T0000Z.170423T0824Z.NO/ 220 AM CDT Sat Apr 22 2017 The Flood Warning continues for The Spring River near Quapaw. * from this afternoon to Sunday morning, or until the warning is cancelled. * At 1:00 AM Saturday, the stage was 17.61 feet. * Flood stage is 20.0 feet. * Minor flooding is forecast. * Forecast...The Spring River near Quapaw is expected to rise above flood stage this afternoon and continue to rise to near 20.4 feet by this evening. The river is expected to fall below flood stage early Sunday morning. * Impact...At 22.0 feet, park and recreational areas experience minor flooding. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
576 WGUS84 KTSA 221315 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 815 AM CDT Sat Apr 22 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-222115- /O.EXT.KTSA.FL.W.0004.000000T0000Z-170425T1744Z/ /COMO2.2.ER.170421T2215Z.170423T0600Z.170425T1144Z.NO/ 815 AM CDT Sat Apr 22 2017 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday afternoon, or until the warning is cancelled. * At 7:30 AM Saturday, the stage was 18.6 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 19.2 feet Sunday before dawn. The river is expected to fall below flood stage Tuesday morning. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
379 WGUS84 KTSA 221918 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 218 PM CDT Sat Apr 22 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-230318- /O.EXT.KTSA.FL.W.0004.000000T0000Z-170425T1424Z/ /COMO2.2.ER.170421T2215Z.170422T1830Z.170425T0824Z.NO/ 218 PM CDT Sat Apr 22 2017 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday morning, or until the warning is cancelled. * At 1:30 PM Saturday, the stage was 18.92 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by early Tuesday morning. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
221 WGUS84 KTSA 230115 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 815 PM CDT Sat Apr 22 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-230915- /O.EXT.KTSA.FL.W.0004.000000T0000Z-170425T1200Z/ /COMO2.2.ER.170421T2215Z.170422T2215Z.170425T0600Z.NO/ 815 PM CDT Sat Apr 22 2017 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday morning, or until the warning is cancelled. * At 7:30 PM Saturday, the stage was 18.99 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 19.0 feet Sunday before dawn. The river is expected to fall below flood stage Tuesday before dawn . * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
167 WGUS84 KTSA 231258 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 758 AM CDT Sun Apr 23 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-232058- /O.EXT.KTSA.FL.W.0004.000000T0000Z-170425T0048Z/ /COMO2.2.ER.170421T2215Z.170423T0700Z.170424T1848Z.NO/ 758 AM CDT Sun Apr 23 2017 The Flood Warning continues for The Neosho River near Commerce. * until Monday evening, or until the warning is cancelled. * At 7:30 AM Sunday, the stage was 18.99 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by early Monday afternoon. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
064 WGUS84 KTSA 231858 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 158 PM CDT Sun Apr 23 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-240258- /O.EXT.KTSA.FL.W.0004.000000T0000Z-170424T2203Z/ /COMO2.2.ER.170421T2215Z.170423T0700Z.170424T1603Z.NO/ 158 PM CDT Sun Apr 23 2017 The Flood Warning continues for The Neosho River near Commerce. * until Monday afternoon, or until the warning is cancelled. * At 1:30 PM Sunday, the stage was 18.81 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by late Monday morning. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
625 WGUS84 KTSA 240029 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 729 PM CDT Sun Apr 23 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-240829- /O.EXT.KTSA.FL.W.0004.000000T0000Z-170424T2028Z/ /COMO2.2.ER.170421T2215Z.170423T0700Z.170424T1428Z.NO/ 729 PM CDT Sun Apr 23 2017 The Flood Warning continues for The Neosho River near Commerce. * until Monday afternoon, or until the warning is cancelled. * At 6:30 PM Sunday, the stage was 18.34 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by late Monday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ Lacy
158 WGUS84 KTSA 241300 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 800 AM CDT Mon Apr 24 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-241908- /O.EXT.KTSA.FL.W.0004.000000T0000Z-170424T1908Z/ /COMO2.2.ER.170421T2215Z.170423T0700Z.170424T1308Z.NO/ 800 AM CDT Mon Apr 24 2017 The Flood Warning continues for The Neosho River near Commerce. * until this afternoon, or until the warning is cancelled. * At 7:30 AM Monday, the stage was 15.29 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by this morning. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
178 WGUS84 KTSA 241726 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1226 PM CDT Mon Apr 24 2017 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-241756- /O.CAN.KTSA.FL.W.0004.000000T0000Z-170424T1908Z/ /COMO2.2.ER.170421T2215Z.170423T0700Z.170424T1311Z.NO/ 1226 PM CDT Mon Apr 24 2017 The Flood Warning is cancelled for The Neosho River near Commerce. * At 11:30 AM Monday, the stage was 13.67 feet. * Flood stage is 15.0 feet. * The river fell below flood stage this morning. * Forecast...The Neosho River near Commerce will continue falling and remain below flood stage. However, interests along the river should continue to monitor forecasts this week as additional heavy rainfall is expected, which could result in another rise along the Neosho River. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 20, 11:45 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Apr 20, 11:45 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1145 PM CDT Thu Apr 20 2017 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Showers and thundestorms will continue to increase in coverage through the overnight hours...especially across northeast OK. This activity will eventually move into northwest AR...generally after 09-10Z. Periodic thunderstorms can be expected through the day on Friday...with some severe storms possible. Expect MVFR conditions to develop into the overnight hours...with some areas of IFR as well. && .PREV DISCUSSION... /Issued 849 PM CDT Thu Apr 20 2017/ DISCUSSION... Shower and thunderstorm activity is set to become more widespread over the next several hours as the low level jet intensifies and isentropic lift becomes more pronounced across the region. Elevated instability and deep layer wind shear will be sufficient for some of the storms to become strong to severe with large hail the main concern. Heavy rain and the potential for flooding will also be of concern as training of storms will be possible. Have made some adjustments to the grids for Tonight to better reflect current trends in observations and the latest short term model guidance. && .PRELIMINARY POINT TEMPS/POPS... TUL 55 62 47 57 / 100 100 70 20 FSM 63 74 53 59 / 90 90 80 20 MLC 62 78 49 61 / 70 80 80 10 BVO 53 58 46 57 / 90 100 80 30 FYV 57 64 47 53 / 90 100 90 40 BYV 55 59 47 52 / 90 100 90 50 MKO 59 70 48 57 / 90 100 80 20 MIO 53 57 45 54 / 90 100 90 40 F10 58 71 47 59 / 90 100 70 10 HHW 64 80 52 63 / 20 40 80 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Friday evening for OKZ054>070. AR...Flood Watch through Friday evening for ARZ001-002-010-011. && AVIATION...18
Hazardous weather outlook, Apr 20, 4:50 PM CDT, 9 hours before
Hazardous Weather Outlook National Weather Service Tulsa OK 450 PM CDT Thu Apr 20 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 450 PM CDT Thu Apr 20 2017 ...FLOODING POTENTIAL INCREASES TONIGHT AND CONTINUES THROUGH FRIDAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Mainly after Midnight. FLASH FLOOD. RISK...Limited. AREA...Along and north of Interstate 40. ONSET...Mainly after Midnight. HEAVY RAIN. RISK...Limited. AREA...Along and north of Interstate 40. ONSET...Mainly after Midnight. DISCUSSION... Isolated thunderstorms will remain possible this afternoon and early evening along a cold front, which will extend from west central Arkansas through southeast Oklahoma. After midnight showers and thunderstorms will expand in coverage and become widespread by sunrise. A few severe storms are possible with large hail the primary concern. Heavy rainfall is also likely overnight with area of flash flooding possible especially along and north of Interstate 40. The heavy rainfall will continue through Friday. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...Severe Thunderstorm Potential...Heavy Rain Potential. SATURDAY and Sunday...No Hazards. MONDAY...High Wind Potential. TUESDAY...No Hazards. WEDNESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Widespread showers and thunderstorms will be ongoing through Friday morning with flooding becoming an increasing concern through the day. A lull in the heaviest rains may develop by early afternoon before another round of showers and thunderstorms expands across the region late Friday afternoon through Friday night. Total rainfall amounts of 2 to 4 inches will be common along and north of Interstate 40 with localized amounts near 6 inches possible. This will cause both flash flooding and larger river flooding. Additionally, the risk of severe weather will increase by mid afternoon on Friday, generally along and south of Interstate 40. A risk for tornadoes will exist from late afternoon through early evening before the risk transitions more toward large hail and damaging winds. The cold front will sweep through southeast Oklahoma late Friday evening and largely end the severe weather threat. Breezy and cool conditions will prevail on Saturday with gusty south winds returning early next week along with thunderstorm chances by late next week. weather.gov/tulsa Contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 1:53 AM CDT | River Flood Warning | TSA | Adair, Delaware | 47 hr |
| Apr 21, 1:53 AM CDT | River Flood Warning | TSA | Cherokee | 70 hr |
| Apr 21, 1:58 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 21, 3:29 AM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Apr 21, 3:44 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| Apr 21, 4:03 AM CDT | Special Weather Statement | TSA | Okfuskee | 42 min |
| Apr 21, 4:16 AM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Apr 21, 4:42 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee | 48 min |
| Apr 21, 5:35 AM CDT | Special Weather Statement | TSA | Muskogee | 40 min |
| Apr 21, 5:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 41 min |
| Apr 21, 6:22 AM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 38 min |
| Apr 21, 8:43 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 42 hr |
| Apr 21, 8:43 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 54 hr |
| Apr 21, 8:52 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 56 hr |
| Apr 21, 9:01 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 34 hr |
| Apr 21, 9:01 AM CDT | River Flood Advisory | TSA | Tulsa | 52 hr |
| Apr 21, 9:30 AM CDT | Special Weather Statement | TSA | Okfuskee | 30 min |
| Apr 21, 9:51 AM CDT | Areal Flood Advisory | TSA | Ottawa | 3 hr |
| Apr 21, 9:57 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 21, 10:08 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 67 min |
| Apr 21, 10:10 AM CDT | Special Weather Statement | TSA | Creek | 65 min |
| Apr 21, 10:23 AM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Apr 21, 11:00 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Apr 21, 11:03 AM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 42 min |
| Apr 21, 11:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 42 min |
| Apr 21, 11:39 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 51 min |
| Apr 21, 11:51 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Wagoner | 39 min |
| Apr 21, 11:53 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 21, 12:07 PM CDT | Areal Flood Advisory | TSA | Cherokee | 113 min |
| Apr 21, 12:10 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 35 min |
| Apr 21, 12:16 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 44 min |
| Apr 21, 12:23 PM CDT | Areal Flood Advisory | TSA | Adair | 112 min |
| Apr 21, 12:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha, Sequoyah | 52 min |
| Apr 21, 12:50 PM CDT | Areal Flood Advisory | TSA | Delaware | 3 hr |
| Apr 21, 1:50 PM CDT | River Flood Warning | TSA | Osage | 14 hr |
| Apr 21, 2:03 PM CDT | River Flood Warning | TSA | Ottawa | 58 hr |
| Apr 21, 2:13 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Apr 21, 2:15 PM CDT | River Flood Warning | TSA | Creek | 24 hr |
| Apr 21, 2:19 PM CDT | River Flood Warning | TSA | Tulsa | 47 hr |
| Apr 21, 2:23 PM CDT | River Flood Warning | TSA | Washington | 37 hr |
| Apr 21, 2:41 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Apr 21, 2:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 41 min |
| Apr 21, 2:53 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 21, 3:20 PM CDT | Special Weather Statement | TSA | Wagoner | 40 min |
| Apr 21, 3:27 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Apr 21, 3:57 PM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Wagoner | 5 hr |
| Apr 21, 4:38 PM CDT | Special Weather Statement | TSA | Muskogee | 37 min |
| Apr 21, 5:19 PM CDT | Special Weather Statement | TSA | Muskogee | 41 min |
| Apr 21, 5:35 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 55 min |
| Apr 21, 5:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 43 min |
| Apr 21, 6:21 PM CDT | Special Weather Statement | TSA | Pittsburg | 39 min |
| Apr 21, 6:30 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 2 hr |
| Apr 21, 6:38 PM CDT | Special Weather Statement | TSA | Haskell | 37 min |
| Apr 21, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 49 min |
| Apr 21, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 48 min |
Nearby
River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.